MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number SMM-5831
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during skin closure procedure and wound closure, the needle detaches from the thread when suturing for all 8 device.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant product: smm-5831 maxon* 4-0 clr 45cm p24 x36 (lot#: d2m1364fy); smm-5831 maxon* 4-0 clr 45cm p24 x36 (lot#: d2m1364fy); smm-5831 maxon* 4-0 clr 45cm p24 x36 (lot#: d2m1364fy); smm-5831 maxon* 4-0 clr 45cm p24 x36 (lot#: d2m1364fy); smm-5831 maxon* 4-0 clr 45cm p24 x36 (lot#: d2m1364fy); smm-5831 maxon* 4-0 clr 45cm p24 x36 (lot#: d2m1364fy); smm-5831 maxon* 4-0 clr 45cm p24 x36 (lot#: d2m1364fy); smm-5831 maxon* 4-0 clr 45cm p24 x36 (lot#: d2m1364fy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19625523
Report Number9612501-2024-01564
Device Sequence Number20884235
Product Code GAM
UDI-Device Identifier10884523004885
UDI-Public10884523004885
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMM-5831
Device Catalogue NumberSMM-5831
Device Lot NumberD2M1364FY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTE ON H11
Patient SexUnknown